# SDR CALA2024112102916

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924ER
- Aircraft serial: 42198
- Aircraft time: 27,897 hours, 10,325 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2156U7
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E DEFLECTION CONTROL FIX PANEL WBL 201.24 LOWER BRACKET CRACK REF AAR N/R 9923561 INSTALLED NEW LOWER BRAKET (WEB) AT L/W T/E DEFLECTION CONTROL FIX PANEL AS PER SRM 51-40-02-0G-0 WPRK.
